advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Paramount, California, USA:

My son was diagnosed with diabetes in March and is taking insulin injections. He has recently had what is called cyanosis--his lips and cheeks turned blue during physical education at school. The doctors say for sure this is not diabetes related. He has had a chest x-ray, an EKG, and blood work, all of which show everything normal. He is scheduled for an echogram on the May 10. Are there any possible causes I may bring to the pediatrician's attention?

Answer:

Your pediatrician should be well suited to handle the screening tests required for this problem. They also should do a complete history and physical which can help to identify the source of the cyanosis. I doubt that it is related to diabetes.

MSB

DTQ-20040502031227
Original posting 3 May 2004
Posted to Other

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:56
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.